CureZone   Log On   Join
Vitamin C
 
Rachel--24 Views: 2,138
Published: 16 years ago
 

Vitamin C


I started taking lots of Vitamin C along with Magnesium, Calcium and some other vitamins. I seem to feel worse but I was also experiencing die-off from Grapefruit seed extract at the time. I didn't know if I was reacting to something in the supplements so I stopped taking them and will add them back one at a time to see if any are a problem. I was wondering if all of a sudden adding lots of vitamins to an already toxic body could cause even more die-off symptoms?

thanks
-Rachel
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

6.609 sec, (1)